Document Type : Research Paper


Department of Mathematics, Faculty of Basic Science, University of Bonab, P.O. Box 5551-761167, Bonab, Iran.


Let $f$ be a locally univalent function on the unit disk $U$. We consider the normalized extensions of $f$ to the Euclidean unit ball $B^n\subseteq\mathbb{C}^n$ given by $$\Phi_{n,\gamma}(f)(z)=\left(f(z_1),(f'(z_1))^\gamma\hat{z}\right),$$  where $\gamma\in[0,1/2]$, $z=(z_1,\hat{z})\in B^n$ and $$\Psi_{n,\beta}(f)(z)=\left(f(z_1),(\frac{f(z_1)}{z_1})^\beta\hat{z}\right),$$ in which $\beta\in[0,1]$, $f(z_1)\neq 0$ and $z=(z_1,\hat{z})\in B^n$. In the case $\gamma=1/2$, the function $\Phi_{n,\gamma}(f)$ reduces to the well known Roper-Suffridge extension operator. By using different methods, we prove that if $f$ is parabolic starlike mapping on $U$ then $\Phi_{n,\gamma}(f)$ and $\Psi_{n,\beta}(f)$ are parabolic starlike mappings on $B^n$.


Main Subjects

[1] I. Graham and G. Kohr, Univalent mappings associated with the Roper-Su ridge extension operator, J. Anal. Math., 81 (2000) 331-342.
[2] I. Graham and G. Kohr, An extension theorem and subclasses of univalent mappings in several complex variables, Complex Var., 47 (2002) 59-72.
[3] I. Graham and G. Kohr, Geometric function theory in one and higher dimensions, Marcel Dekker, New York, (2003).
[4] I. Graham, G. Kohr, and M. Kohr, Loewner chains and the Roper-Su ridge Extension Operator, J. Math. Anal. Appl., 247 (2000) 448-465.
[5] H. Hamad, T. Honda, and G. Kohr, Parabolic starlike mappings in Several complex variables, Manuscripta math. 123 (2007), 301-324.
[6] W. Hengartner and G. Schober, On schlicht mappings to domains convex in one direction, Comment. Math. Helv., 45 (1970), 303-314.
[7] J. A. Pfaltzgra and T.J. Su ridge, An extension theorem and linear invariant families generated by starlike maps. Ann. Mariae Curie Sklodowska, 53 (1999), 193-207.
[8] K.A. Roper and T.J. Su ridge, Convex mappings on the unit ball Cn, J. Anal. Math., 65 (1995), 333-347.
[9] T.J. Su ridge, Starlike and convex maps in Banach spaces, Pac. J. Math., 46 (1973), 474-489.